# SDR SWAA2023083095047

- Difficulty date: August 30, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,261 hours, 30,522 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tray
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY EXIT ROW SEATS ALL HAVE INCORRECT TRAY TABLE LATCHES.<[01] REPLACED LATCHES WITH CORRECT LATCHES AT EMERGENCY ROWS REF CMM 25-21-45
